# SDR UPS98827441

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4758514517
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INTERCOSTAL AFT END FITTING FOUND TO BE CRACKED AT FWD SIDE OF FS 1140 FRAME AT LONG 33R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
